Items where Author is "Chin, Angelina Yan Mui"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Chin, Angelina Yan Mui and Maimani, H. R. and Pournaki, M. R. and Sivagami, M. and Tamizh Chelvam, T. (2022) Unitary Cayley graphs whose Roman domination numbers are at most four. AKCE International Journal of Graphs and Combinatorics, 19 (1). pp. 36-40. ISSN 0972-8600, DOI https://doi.org/10.1080/09728600.2022.2041365.

Chin, Angelina Yan Mui and Wang, K. L. and Wong, Kok Bin (2021) Complete decompositions of Abelian groups. Communications In Algebra, 49 (7). pp. 2829-2836. ISSN 0092-7872, DOI https://doi.org/10.1080/00927872.2021.1882477.

Chin, Angelina Yan Mui and Tan, Ta Sheng and Ruzali, W. M. A. Wan (2021) The number of non-sources in the directed graphs of rings of integers modulo a prime power. Ars Combinatoria, 154. pp. 101-108. ISSN 0381-7032,

Chew, Chun Yong and Chin, Angelina Yan Mui and Lim, Chia S. (2018) The number of subgroups of a direct product of cyclic p-groups. Ars Combinatoria, 139. pp. 353-360. ISSN 0381-7032,

Chin, Angelina Yan Mui (2009) On D-maximal groups. Rendiconti del Seminario Matematico, 67 (1). pp. 109-115. ISSN 0373-1243,

This list was generated on Thu Apr 18 08:19:09 2024 +08.